MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLES
Model Number 31G X 5MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient describes pen needles as dull.Several cause difficulty to inject.They will not puncture the skin easily and an extraordinary amount of force has to be applied.

Brand Name
DROPLET PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8077161
Report Number9613304-2018-00069
Device Sequence Number1624354
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230201(10)Y56D8
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberY56D8
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1